# SDR DALA1166790906

- Difficulty date: November 29, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 65,548 hours, 50,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE MIDDLE EMERGENCY PATHWAY LIGHT FOR THE CATWALK IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT THE CONNECTOR AND RE-PINNED IT.  THE SYSTEM RETURNED TO NORMAL OPERATION.
